MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)
Model Number 865471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested to clarify the details of this event.An initial response was provided that indicated that the philips ip5 complaint device was mistakenly taken into the mri procedure room by auxiliary staff at the user facility.It was confirmed that the complaint device was not mounted to a cart but was carried into the mri procedure room.It is currently unknown at which point the complaint device was pulled into the mri machine.Additional information provided from the field also indicated that the mri device that the philips ip5 monitor complaint device was pulled into was manufactured by general electric.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the monitor entered the mri room and broke when pulled into it.There was no patient involvement.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site.Several good faith effort (gfe) attempts were made to the service technicians in order to clarify the complaint device evaluation and resolution.The philips engineer indicated that the issue was associated with the customer transporting the philips ip5 expression information portal device into the mri procedure room, where it was magnetically pulled into the general electric mri device.As this event was indicated by the philips engineer to have been related to customer error, this event will not be considered to be a malfunction of the complaint device.It is currently unknown how the issue was resolved as the engineer indicated that it was not possible to repair the equipment, and the customer had not accepted a quote for the device replacement as of the date of complaint closure.No further investigation or action is warranted at this time.
 
Event or Problem Description

Brand Name
EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
EXPRESSION INFORMATION PORTAL (IP5)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12739362
Report Number1051786-2021-10067
Device Sequence Number4098865
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public00884838031890
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown